# SDR YENA2022041200356

- Difficulty date: April 8, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N534JB
- Make and model: Airbus A320-232
- Aircraft serial: 01705
- Aircraft time: 76,813 hours, 27,833 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION LOCATED ON RIB 10 PLUS 5 INCH UPPER SKIN LOWER SURFACE TRAILING EDGE LH WING; ACCOMPLISHED PER JB EA 57-0091-22
